# SDR AALA202302130370

- Difficulty date: February 3, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 91,488 hours, 11,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN DECK CREW REST FORWARD BULKHEAD EMERGENCY LIGHTS DO NOT COME ON DURING TEST. REPLACED EMERGENCY LIGHT BATTERY PACK POWER SUPPLY M33400 PER AMM 33-51-06. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
